关注
Noga Alon
Noga Alon
Princeton University and Tel Aviv University
在 tau.ac.il 的电子邮件经过验证
标题
引用次数
引用次数
年份
The Probabilistic Method
N Alon, JH Spencer
Wiley-Interscience, New York, 1992
8906*1992
The space complexity of approximating the frequency moments
N Alon, Y Matias, M Szegedy
Proceedings of the twenty-eighth annual ACM symposium on Theory of computing …, 1996
25231996
Eigenvalues and expanders
N Alon
Combinatorica 6 (2), 83-96, 1986
15681986
Color-coding
N Alon, R Yuster, U Zwick
Journal of the ACM (JACM) 42 (4), 844-856, 1995
13241995
λ1, isoperimetric inequalities for graphs, and superconcentrators
N Alon, VD Milman
Journal of Combinatorial Theory, Series B 38 (1), 73-88, 1985
12151985
A fast and simple randomized parallel algorithm for the maximal independent set problem
N Alon, L Babai, A Itai
Journal of algorithms 7 (4), 567-583, 1986
9751986
Combinatorial nullstellensatz
N Alon
Combinatorics, Probability and Computing 8 (1-2), 7-29, 1999
9521999
Simple constructions of almost kwise independent random variables
N Alon, O Goldreich, J Håstad, R Peralta
Random Structures & Algorithms 3 (3), 289-304, 1992
8391992
Finding and counting given length cycles
N Alon, R Yuster, U Zwick
Algorithmica 17 (3), 209-223, 1997
7051997
Colorings and orientations of graphs
N Alon, M Tarsi
Combinatorica 12, 125-134, 1992
6961992
Scale-sensitive dimensions, uniform convergence, and learnability
N Alon, S Ben-David, N Cesa-Bianchi, D Haussler
Journal of the ACM (JACM) 44 (4), 615-631, 1997
5991997
Finding a large hidden clique in a random graph
N Alon, M Krivelevich, B Sudakov
Random Structures & Algorithms 13 (34), 457-466, 1998
5021998
Efficient testing of large graphs
N Alon, E Fischer, M Krivelevich, M Szegedy
Combinatorica 20 (4), 451-476, 2000
4612000
The monotone circuit complexity of Boolean functions
N Alon, RB Boppana
Combinatorica 7, 1-22, 1987
4391987
Explicit construction of linear sized tolerant networks
N Alon, FRK Chung
Discrete Mathematics 72 (1-3), 15-19, 1988
4381988
A lower bound for radio broadcast
N Alon, A Bar-Noy, N Linial, D Peleg
Journal of Computer and System Sciences 43 (2), 290-298, 1991
4071991
The algorithmic aspects of the regularity lemma
N Alon, RA Duke, H Lefmann, V Rodl, R Yuster
Journal of Algorithms 16 (1), 80-109, 1994
3931994
Approximating the cut-norm via Grothendieck's inequality
N Alon, A Naor
Proceedings of the thirty-sixth annual ACM symposium on Theory of computing …, 2004
3892004
A graph-theoretic game and its application to the k-server problem
N Alon, RM Karp, D Peleg, D West
SIAM Journal on Computing 24 (1), 78-100, 1995
3891995
Algorithmic construction of sets for k-restrictions
N Alon, D Moshkovitz, S Safra
ACM Transactions on Algorithms (TALG) 2 (2), 153-177, 2006
3672006
系统目前无法执行此操作,请稍后再试。
文章 1–20